# SDR HNAA2020021400060

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 46,512 hours, 42,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON MAIN DOOR INOP.... RE-ATTACHED WIRES TO THE ELECTRIC CONNECTORS FOR THE EMERGENCY LIGHT. OPS CHECK GOOD.
